Journal of the Mathematical Society of Japan

A formal system of first-order predicate calculus with infinitely long expressions

Shoji MAEHARA and Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 13, Number 4 (1961), 357-370.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062620

Digital Object Identifier
doi:10.2969/jmsj/01340357

Mathematical Reviews number (MathSciNet)
MR0164887

Zentralblatt MATH identifier
0108.00203

Subjects
Primary: 02.35

Citation

MAEHARA, Shoji; TAKEUTI, Gaisi. A formal system of first-order predicate calculus with infinitely long expressions. J. Math. Soc. Japan 13 (1961), no. 4, 357--370. doi:10.2969/jmsj/01340357. https://projecteuclid.org/euclid.jmsj/1261062620


Export citation